# SDR AALA201701109010

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 53,887 hours, 20,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MISSING EMERGENCY EXIT DOOR LIGHT COVER AT DOOR 4L. REPLACED LIGHT COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
